MathSciNet Relay Station
MathSciNet bibliographic data
MR928978 (89c:46065) 46H70 (17C65 46L70 47D99)
Barton, T. J.; Dang, T.; Horn, G. Normal representations of Banach Jordan triple systems. Proc. Amer. Math. Soc. 102 (1988), no. 3, 551–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement